Alert archive / Missouri / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 119, NWS Kansas City, MO

June 20, 2015Adair County, Macon County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 20, 2015, 11:15 PM CDT for Adair County, Macon County, Missouri. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2015, 11:15 PM CDT (04:15 UTC)
Expired
Jun 20, 2015, 11:45 PM CDT
In force
30 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Adair County, MO, Macon County, MO

The radar

The Pleasant Hill radar (KEAX), 196 km from the middle of the area, began a volume at 04:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 11:30 PM CDTHAIL 1.7514 Sw Kirksville, MODELAYED REPORT FROM SATURDAY NIGHT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 4.3 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2015-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 759 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2015-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 176 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
759 J/kg
Mixed-layer CIN
-172 J/kg
Mixed-layer LCL
1248 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
176 m²/s²
0-3 km storm-relative helicity
246 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

003 
WUUS53 KEAX 210415
SVREAX
MOC001-121-210445-
/O.NEW.KEAX.SV.W.0119.150621T0415Z-150621T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1115 PM CDT SAT JUN 20 2015

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN ADAIR COUNTY IN NORTHEAST MISSOURI...
  NORTHWESTERN MACON COUNTY IN NORTH CENTRAL MISSOURI...

* UNTIL 1145 PM CDT

* AT 1114 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
  NOVINGER...AND MOVING SOUTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  LA PLATA...SOUTH GIFFORD...MILLARD...KIRKSVILLE REGIONAL AND GIBBS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
PLEASANT HILL.

&&

LAT...LON 3991 9253 4004 9286 4017 9286 4023 9282
      4012 9239
TIME...MOT...LOC 0415Z 294DEG 25KT 4011 9276

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH

$$

LG
2 follow-up statements
708 
WWUS53 KEAX 210432
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1132 PM CDT SAT JUN 20 2015

MOC001-121-210445-
/O.CON.KEAX.SV.W.0119.000000T0000Z-150621T0445Z/
MACON MO-ADAIR MO-
1132 PM CDT SAT JUN 20 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN ADAIR
AND NORTH CENTRAL MACON COUNTIES UNTIL 1145 PM CDT...

AT 1132 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF LA
PLATA...AND MOVING SOUTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
LA PLATA...MILLARD...KIRKSVILLE REGIONAL AND GIBBS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
PLEASANT HILL.

&&

LAT...LON 3991 9253 4001 9278 4020 9270 4012 9239
TIME...MOT...LOC 0432Z 294DEG 25KT 4006 9262

HAIL...1.00IN
WIND...60MPH

$$

LG
670 
WWUS53 KEAX 210444
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1144 PM CDT SAT JUN 20 2015

MOC001-121-210454-
/O.EXP.KEAX.SV.W.0119.000000T0000Z-150621T0445Z/
MACON MO-ADAIR MO-
1144 PM CDT SAT JUN 20 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ADAIR AND NORTH
CENTRAL MACON COUNTIES WILL EXPIRE AT 1145 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

LAT...LON 3991 9253 4001 9278 4020 9270 4012 9239
TIME...MOT...LOC 0444Z 294DEG 25KT 4003 9252

$$

LG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 6:29 PM CDT, 4 hours 46 minutes earlier.

Area forecast discussion, Jun 20, 6:29 PM CDT, 4 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
629 PM CDT Sat Jun 20 2015

.DISCUSSION...
Issued at 416 PM CDT SAT JUN 20 2015

The heat and humidity will persist well into the coming work week,
though there will be some potential for thunderstorm activity,
especially across the the Iowa border, which could provide a brief
reprieve from the oppressive conditions here and there till the end
of the coming work week when conditions cool more generally.

We are watching a frontal boundary slowly moving south across
Nebraska and Iowa this afternoon. Overnight convection off the high
Plains moved across Iowa and provided a bit of a cold pool to help
push the front south, but any assistance the cold pool brought was
quickly washed out by the gusty southerly wind across Kansas and
Missouri. As a result expect the front to not push too aggressively
south till tonight as a modest trough, within the prevailing
westerlies to our north, moves across the northern Plains
overnight. Convection across eastern Iowa has been redeveloping
today along the front, but has struggled to develop as it tails back
into western Iowa and Nebraska thanks to the elevated mix layer as
evident by 700mb temperatures above 12 centigrade.

Today through tonight...Hot and humid conditions will persist
through the rest of the afternoon and well into the evening hours.
Current plan is to keep the heat advisory going and let it expire at
9 PM this evening. Do not anticipate needing another heat advisory
for Sunday --temperatures a little shy of criteria-- but hot and
humid with index reads near 100 degrees could return for Sunday.
Complicating issues for Sunday will be the location and potential
frontal boundary which is expected to stall out across northern
Missouri early Sunday morning. This boundary will shift slowly south
tonight with the help of a weak trough moving across the northern
Plains, but the zonal flow otherwise wont let the front make much
progress south. Of notable interest for us will be what convection
bubbles up along the front this evening. Hi-res and operational
models all want to generate convection along the front with robust
convection along its eastern extent. However, given how convection
across western Iowa and Nebraska has struggled today thoughts are
that the potential for storms across the western half of our forecast
areas is looking marginal. Therefore, have kept likely POPs
restricted to north central and northeast Missouri, closer to the
edge of the EML. Of course, across north central and northeast
Missouri the potential is there for storms to develop along the
front as it shifts southeast. With MUCAPE values of 5000+J/KG across
northern Missouri along with marginally sufficient shear; large hail,
damaging winds and torrential rain will be a possibility with any
storms this evening in northern Missouri. However, the threat for
storms should be limited to a few hours before and after sunset as the
front shifts southeast.

Sunday...Big question will be where the frontal boundary from
tonight ends up as this will affect temperatures and possible storm
development Sunday. Currently, this boundary is expected to take the
edge off the heat Sunday but will also provide a focus for storms to
develop. Some models, like the NAM, generate storms first thing in the
morning and then advect the activity northeast as the low level
southwest flow continues to bring hot dry air up from the desert
southwest. GFS seems to have a better idea as it waits till the
afternoon hours to generate convection along the boundary which then
moves off to the east and northeast. Large hail and damaging winds
will be a concern again with any storms Sunday afternoon with the
better chance for severe weather in far eastern Missouri.

Monday...Will be hot again as another trough rides over the modest
ridge axis to our west, bending over the thermal ridge under 500mb
ridge across northwest Missouri. Dissipate today's oppressive
conditions Monday might be even worse as 850mb temperatures in the
upper 20s centigrade will be present. This might require another
heat advisory. Otherwise, it looks like the EML associated with those
hot temperatures might force any storms to stay to our north.

Otherwise, looking through next work week, conditions will generally
be rather hot and humid through the first half of the work week but
late in the work week the pattern will become more amplified,
tilting the flow into more of a classic northwest flow for the
central Plains. With the Gulf looking to be rather open to moisture
advection, expect another possible wet tail end of the work week and
weekend, but at least temperatures wont be so hot.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday Evening)
Issued at 627 PM CDT SAT JUN 20 2015

VFR conditions currently are prevailing but a modest front will
settle into the region overnight which will bring a fleeting chance
of storms to KSTJ. Farther south across Kansas City, we expect the
storms to remain to the north. Expect the gusty wind to drop off
after sunset and as the frontal boundary settles south with winds
near the KSTJ terminal likely rather variable thanks to the boundary.
Otherwise, the weak boundary will lift to the north Sunday allowing
winds from the south to reassert themselves. Additionally, this
boundary might provide a focus for storm development, but confidence
on when where and if the storms develop is sufficiently low to only
include a VCSH with scattered clouds for late in the morning through
Sunday afternoon.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...HEAT ADVISORY until 9 PM CDT this evening FOR KSZ025-057-060-
     102>105.

MO...HEAT ADVISORY until 9 PM CDT this evening FOR MOZ020-021-028>030-
     037-038-043-044-053.

&&

DISCUSSION...Cutter
AVIATION...Cutter
Hazardous weather outlook, Jun 20, 4:58 AM CDT, 18 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
458 AM CDT SAT JUN 20 2015

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-211000-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
458 AM CDT SAT JUN 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

 DANGEROUS HEAT IS EXPECTED ACROSS THE AREA THIS AFTERNOON AND EVENING. HIGH
 TEMPERATURES WILL RISE INTO THE LOW TO MID 90S WITH HEAT INDEX
 VALUES RANGING FROM 99 TO 105 DEGREES. A HEAT ADVISORY IS IN EFFECT
 FOR PORTIONS OF EASTERN KANSAS AND WESTERN MISSOURI INCLUDING THE KANSAS
 CITY METRO FROM NOON TO 9PM TODAY.

 SATURDAY EVENING INTO SATURDAY NIGHT...THERE WILL BE A SLIGHT CHANCE FOR
 SEVERE WEATHER NORTH OF INTERSTATE 70. THE MAIN THREATS WILL BE FOR LARGE
 HAIL AND DAMAGING WINDS.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

 ISOLATED SEVERE STORMS WILL BE POSSIBLE ACROSS MUCH OF THE AREA ON
 SUNDAY. IS ANY STORMS BECOME SEVERE THE MAIN THREATS WOULD BE FOR
 LARGE HAIL AND DAMAGING WINDS.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

In the hours before

Local storm report, Jun 20, 9:14 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
914 PM CDT SAT JUN 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0912 PM     TSTM WND GST     8 E GREEN CITY          40.27N 92.80W
06/20/2015  E70 MPH          ADAIR              MO   TRAINED SPOTTER

            BRANCHES DOWN

0912 PM     HAIL             8 E GREEN CITY          40.27N 92.80W
06/20/2015  E1.00 INCH       ADAIR              MO   TRAINED SPOTTER

&&

LAFLIN
Local storm report, Jun 20, 9:19 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
919 PM CDT SAT JUN 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     HAIL             3 E GREEN CASTLE        40.26N 92.82W
06/20/2015  E0.75 INCH       ADAIR              MO   TRAINED SPOTTER

&&

JWELSH
Local storm report, Jun 20, 9:39 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
939 PM CDT SAT JUN 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0939 PM     HAIL             NOVINGER                40.23N 92.71W
06/20/2015  E0.88 INCH       ADAIR              MO   LAW ENFORCEMENT

&&

JWELSH
Special weather statement, Jun 20, 10:10 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1010 PM CDT SAT JUN 20 2015

MOZ017-025-210345-
ADAIR MO-MACON MO-
1010 PM CDT SAT JUN 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ADAIR AND
NORTHEASTERN MACON COUNTIES UNTIL 1045 PM CDT...

AT 1008 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR LA PLATA...MOVING EAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BRASHEAR.

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3986 9228 4001 9270 4018 9248 4014 9234
      3996 9234 3996 9229 3995 9228
TIME...MOT...LOC 0310Z 291DEG 19KT 4002 9246

LG
Special weather statement, Jun 20, 10:45 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1045 PM CDT SAT JUN 20 2015

MOZ025-210415-
MACON MO-
1045 PM CDT SAT JUN 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MACON COUNTY UNTIL 1115
PM CDT...

AT 1044 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 5 MILES NORTH OF MACON...MOVING SOUTHEAST AT 35
MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MACON.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3961 9230 3961 9231 3979 9266 3998 9254
      3986 9228
TIME...MOT...LOC 0346Z 301DEG 30KT 3981 9247

LG
Special weather statement, Jun 20, 10:58 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1058 PM CDT SAT JUN 20 2015

MOZ016-017-210430-
ADAIR MO-SULLIVAN MO-
1058 PM CDT SAT JUN 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ADAIR AND EASTERN
SULLIVAN COUNTIES UNTIL 1130 PM CDT...

AT 1057 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR GREEN CITY...OR 13 MILES EAST OF MILAN...
MOVING EAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  NOVINGER.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4028 9259 4007 9265 4018 9303 4036 9296
TIME...MOT...LOC 0358Z 288DEG 26KT 4024 9288

LG

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 7:23 PM CDTSevere Thunderstorm WarningEAXMercer, Putnam22 min
Jun 20, 7:41 PM CDTSevere Thunderstorm WarningEAXSchuyler34 min
Jun 20, 7:45 PM CDTSevere Thunderstorm WarningEAXPutnam, Schuyler30 min
Jun 20, 8:11 PM CDTSevere Thunderstorm WarningEAXPutnam, Sullivan49 min
Jun 20, 8:15 PM CDTSevere Thunderstorm WarningEAXAdair, Putnam, Schuyler18 min
Jun 20, 8:30 PM CDTSpecial Weather StatementEAXSchuyler45 min
Jun 20, 8:42 PM CDTSevere Thunderstorm WarningEAXAdair, Putnam, Schuyler48 min
Jun 20, 8:52 PM CDTSevere Thunderstorm WarningEAXAdair, Sullivan38 min
Jun 20, 9:09 PM CDTAreal Flood AdvisoryEAXAdair, Putnam, Schuyler, Sullivan12 hr
Jun 20, 9:28 PM CDTSevere Thunderstorm WarningEAXAdair, Macon, Sullivan47 min
Jun 20, 9:56 PM CDTSevere Thunderstorm WarningEAXLinn, Macon49 min
Jun 20, 10:10 PM CDTSpecial Weather StatementEAXAdair35 min
Jun 20, 10:45 PM CDTSpecial Weather StatementEAXMacon30 min
Jun 20, 10:58 PM CDTSpecial Weather StatementEAXAdair32 min
Jun 20, 11:43 PM CDTSpecial Weather StatementEAXMacon32 min
Jun 21, 12:03 AM CDTAreal Flood AdvisoryEAXAdair, Sullivan6 hr
Jun 21, 9:18 AM CDTSevere Thunderstorm WarningEAXClay, Ray42 min
Jun 21, 9:29 AM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Saline46 min
Jun 21, 9:33 AM CDTSpecial Weather StatementEAXClay42 min
Jun 21, 9:36 AM CDTRiver Flood WarningEAXChariton, Macon46 hr
Jun 21, 9:42 AM CDTAreal Flood AdvisoryEAXCarroll, Chariton, Clay, Lafayette, Ray, Saline4 hr
Jun 21, 9:58 AM CDTRiver Flood WarningEAXCooper, Howard10 days
Jun 21, 10:12 AM CDTSpecial Weather StatementEAXLafayette33 min
Jun 21, 10:19 AM CDTSpecial Weather StatementEAXHoward41 min
Jun 21, 10:25 AM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston62 hr
Jun 21, 10:27 AM CDTSevere Thunderstorm WarningEAXCooper, Howard, Saline63 min
Jun 21, 11:03 AM CDTSevere Thunderstorm WarningEAXClay, Ray42 min
Jun 21, 11:29 AM CDTFlash Flood WarningEAXClay, Clinton, Ray6 hr
Jun 21, 11:47 AM CDTSpecial Weather StatementEAXLafayette, Ray43 min
Jun 21, 12:12 PM CDTSevere Thunderstorm WarningEAXCarroll, Lafayette, Ray, Saline48 min
Jun 21, 12:24 PM CDTFlash Flood WarningEAXCarroll, Lafayette, Ray, Saline6 hr
Jun 21, 12:40 PM CDTSevere Thunderstorm WarningEAXBuchanan, Clay, Clinton, Platte50 min
Jun 21, 12:45 PM CDTRiver Flood WarningEAXClay, Ray30 hr
Jun 21, 1:01 PM CDTSevere Thunderstorm WarningEAXClay, Jackson, Platte, Ray44 min
Jun 21, 1:10 PM CDTSevere Thunderstorm WarningEAXCarroll, Lafayette, Ray50 min
Jun 21, 1:26 PM CDTSpecial Weather StatementEAXClay34 min
Jun 21, 1:32 PM CDTSpecial Weather StatementEAXCaldwell, Carroll43 min
Jun 21, 1:49 PM CDTSevere Thunderstorm WarningEAXClay, Jackson, Lafayette, Ray41 min
Jun 21, 2:05 PM CDTSpecial Weather StatementEAXAndrew25 min
Jun 21, 2:08 PM CDTSpecial Weather StatementEAXCarroll37 min
Jun 21, 2:25 PM CDTSpecial Weather StatementEAXHolt35 min
Jun 21, 2:31 PM CDTSpecial Weather StatementEAXBuchanan29 min
Jun 21, 2:35 PM CDTSpecial Weather StatementEAXSaline25 min
Jun 21, 2:38 PM CDTSevere Thunderstorm WarningEAXBuchanan, Clinton, DeKalb37 min
Jun 21, 2:59 PM CDTRiver Flood WarningEAXChariton, Howard, Saline9 days
Jun 21, 3:01 PM CDTRiver Flood WarningEAXRay7 days
Jun 21, 3:11 PM CDTSevere Thunderstorm WarningEAXCaldwell, Clinton, Ray49 min
Jun 21, 3:26 PM CDTFlash Flood WarningEAXClinton3 hr
Jun 21, 3:32 PM CDTSevere Thunderstorm WarningEAXClay, Clinton, Ray28 min
Jun 21, 3:34 PM CDTFlash Flood WarningEAXCarroll, Ray4 hr
Jun 21, 3:58 PM CDTSevere Thunderstorm WarningEAXClay, Ray14 min
Jun 21, 4:28 PM CDTHeat AdvisoryEAXAndrew, Buchanan, Caldwell, Carroll, Cass, Clay and 15 more27 hr
Jun 21, 4:31 PM CDTSpecial Weather StatementEAXGentry44 min
Jun 21, 4:38 PM CDTSevere Thunderstorm WarningEAXDaviess, DeKalb, Gentry, Harrison37 min
Jun 21, 4:51 PM CDTSpecial Weather StatementEAXGentry24 min
Jun 21, 5:13 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Harrison, Livingston20 min
Jun 21, 5:28 PM CDTAreal Flood WarningEAXCarroll, Clay, Clinton, Ray4 hr
Jun 21, 5:28 PM CDTSpecial Weather StatementEAXHarrison32 min
Jun 21, 5:35 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Harrison, Mercer20 min
Jun 21, 5:50 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Harrison21 min
Jun 21, 5:53 PM CDTSpecial Weather StatementEAXHarrison37 min
Jun 21, 6:09 PM CDTSevere Thunderstorm WarningEAXHarrison, Mercer51 min
Jun 21, 6:14 PM CDTSevere Thunderstorm WarningEAXDaviess, Gentry, Harrison31 min
Jun 21, 6:57 PM CDTSevere Thunderstorm WarningEAXGrundy, Harrison, Mercer35 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.